2019
Том 71
№ 5

All Issues

Zyukov M. Ye.

Articles: 3
Article (Ukrainian)

Invariance principle for processes with independent increments, conditioned to be positive

Zyukov M. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 2. - pp. 220 - 222

Article (Ukrainian)

A limit theorem for random walks with jumps bounded in one direction

Zyukov M. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 6. - pp. 746–750

Article (Ukrainian)

Distribution of certain functionals for a random walk with steps that are bounded below

Zyukov M. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 5. - pp. 543–547